Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 430452, 7 pages
Research Article

Some Computational Formulas for -Nörlund Numbers

Department of Mathematics, Huizhou University, Huizhou, Guangdong 516015, China

Received 30 June 2009; Accepted 11 October 2009

Academic Editor: Lance Littlejohn

Copyright © 2009 Guodong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guodong Liu, “Some Computational Formulas for-Nörlund Numbers,” Abstract and Applied Analysis, vol. 2009, Article ID 430452, 7 pages, 2009.